Universidad Complutense de Madrid
E-Prints Complutense

Prabir Roy's space Δ as a counterexample in shape theory

Impacto

Downloads

Downloads per month over past year

Morón, Manuel A. (1986) Prabir Roy's space Δ as a counterexample in shape theory. Proceedings of the American Mathematical Society, 98 (1). pp. 187-188. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only

112kB

Official URL: http://www.jstor.org/stable/2045794


URLURL Type
http://www.jstor.orgOrganisation


Abstract

In this note we use the space Δ in order to prove that a result concerning movability and mutational retractions cannot be transferred from the compact to the arbitrary metrizable case


Item Type:Article
Uncontrolled Keywords:Movable; mutational retract; Prabir Roy's space Δ.
Subjects:Sciences > Mathematics > Topology
ID Code:15722
Deposited On:22 Jun 2012 08:31
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page